# SDR CA140515006

- Difficulty date: May 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piper PA-36-375
- Aircraft time: 1,804 hours
- Engine: Lyc IO720D1C
- System (JASC): 2710 · Aileron Control System
- Part: Boot
- Part number: 3901702
- Condition: Unsecure
- Location: Aileron
- Part time: 1,763 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT CONTROL BOOTS FOR AILERON CONTROL RODS CAME LOOSE, UNGLUED IN WING CENTER SECTION.
